# SDR SWIA200820472

- Difficulty date: November 11, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 15,133 hours, 12,085 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD INSPECTION, ENGINE SUPPORT BEAM INSPECTION PER AD CONFIRMED CRACKS.  REPAIRED PER SB60R-53-065.
